# SDR DALA12015360936

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1007, RBL18, MLG WW AFT PRESSURE BULKHEAD AFT FACE (ACCESS FROM AFT CARGO BIN) SUSPECTED CRACK NEXT TO U-CHANNEL STIFFENER APPROX 2" FROM TOP OF BULKHEAD (064-69).  COMPLIED WITH PRI 508338-14, REV 0, COMPLIED WITH PRI 508338-14 REV 1, COMPLIED WITH FINAL ER/A 508338-14 REV ORIGINAL.  COMPLETED AND INSPECTED. ASSOCIATED ER/A 14-508338 ADDED FOR AC 0936.
